# SDR SWAA2021110540776

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-800
- Aircraft serial: 36993
- Aircraft time: 13,146 hours, 6,117 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Binding
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FORWARD GALLEY SERVICE DOOR BINDS WHEN OPENING FROM INSIDE OF AIRCRAFT ; / [01] LUBED R1 FORWARD GALLEY SERVICE DOOR AND PERFORMED FWD GALLEY SERVICE DOOR TEST IN REFERENCE TO AMM 52 - 41 - 00 OPS CHECK IS OK
